Review: could Lipitor cause Fainting?
Summary: Fainting is found among people who take Lipitor, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood pressure.
We study 129,898 people who have side effects while taking Lipitor from FDA and social media. Among them, 1,632 have Fainting. Find out below who they are, when they have Fainting and more.
You are not alone: join a mobile support group for people who take Lipitor and have Fainting >>>
Lipitor has active ingredients of atorvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 132,798 Lipitor users)
Fainting (loss of consciousness and postural tone) has been reported by people with high blood pressure, depression, osteoporosis, pain, multiple sclerosis. (latest reports from 49,816 Fainting patients)
On Feb, 28, 2015: 129,898 people reported to have side effects when taking Lipitor. Among them, 1,632 people (1.26%) have Fainting.
Time on Lipitor when people have Fainting * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Fainting when taking Lipitor * :
Age of people who have Fainting when taking Lipitor * :
Severity of Fainting when taking Lipitor ** :
|least||moderate||severe||most severe |
How people recovered from Fainting ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Hypertension (168 people, 10.29%)
- Multiple myeloma (113 people, 6.92%)
- Blood cholesterol increased (107 people, 6.56%)
- Diabetes mellitus (73 people, 4.47%)
- Pain (65 people, 3.98%)
Top co-used drugs for these people * :
- Aspirin (633 people, 38.79%)
- Lasix (275 people, 16.85%)
- Coumadin (249 people, 15.26%)
- Plavix (246 people, 15.07%)
- Lisinopril (222 people, 13.60%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of Lipitor and fainting on
Do you have Fainting while taking Lipitor?
You are not alone! Join a mobile support group:
- support group for people who take Lipitor and have Fainting
- support group for people who take Lipitor
- support group for people who have Fainting
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Lipitor, Fainting
You may be interested at these reviews (Write a review):
- 1 year old fainting after taking singulair
My 1 year old girl has asthma like breathing issues when she gets colds.she had been taking singulair and has fainted about 5 times after she mildly hurts herself.(bumps head usually) then screams out forcefully without breathing in then looses consciousness for a few seconds.all incidents after taking singulair.over the course of a few months she is not taking anymore for about 2 weeks but has not passed out recently even after screaming pretty hard .it's hard to say if she has really hurt herself in a similar matter or worse but they are pretty minor incidents that she gets worked up about .
- Coughing up blood after using symbicort inhaler
First time I used Symbicort Inhaler, I immediately coughed freely, but noticed it was bright red, blood. Second time I used it- same thing. Third time I used it, I coughed about an hour later a larger amount of blood in phlegm. I'm reluctant to use the medication any further-I will consult my doctor after the weekend.
- Lipitor weight loss/ lisinipril ed issue (1 response)
40 mg Lipitor for two months caused 8 pounds weight loss,thoughts of losing my mind ,racing heart rate,mental confusion,emergency visits twice,never in my life have gone to hospital by ambulance..5'11 178 BM 17 ,faithful gym rat ,all test ruled out physical issues,informed doctor, he didn't feel Lipitor was the cause,I stopped Lipitor 3 weeks later not losing weight ,bad dreams gone,feeling like myself again,hoping to regain the weight in time,Lisinpril 10 mg started two years ago ,has issues but did not connect until recently,3 months after taking started to have problems in the bedroom,only within the last 5 months did it occur to me was that was the cause of my sexual performance...had all test done testosterone ,blood work and all came back normal,stopped taking Lisinpril for 4 days a my manhood returned to normal!! Just spoke with doctor and says that shouldn't be????? Really ,he has since written me a new BP prescription,recent BP readings have been normal and will not take until BP rises....eating better ,with supplements ,,why Doctors don't believe the patient is incredulous ,thanks to sites like this people need to really question the health care their getting .....
- Lipitor caused gout attack.
My doctor gave me Lipitor to lower my Collestoral (240). Three days later I had lower stomach pains and the beginning of a Gout attack on my foot. I stopped taking the drug after 4 days when the full blown Gout attack came. I had been watching my diet and had not had a Gout attack for two years (my first one). Nothing changed except the Lipitor. I have no doubt the attack was brought on by the Lipitor. If you have Gout DO NOT TAKE LIPITOR (or its generic). Im now in my second week of pain and it's terrible.
- Nexium improves my constipation
Started taking Nexium 1 week ago and I noticed improvement with my chronic constipation.
More reviews for: Lipitor, Fainting
Comments from related studies:
From this study (4 months ago):
Triggered when I play golf when the temp is above 78-80 degrees.
From this study (10 months ago):
weakness, mild tremor, mild sweating,mild heart racing
From this study (12 months ago):
morning sweating feeling faint then ok rest of the day
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.